# SDR C2XA03CL051

- Difficulty date: February 26, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 3634001021
- Part serial: 01824
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2221 THE CREW REPORTED A FLAP FAIL MESSAGE IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FLEXIBLE SHAFT NR 2 SECTION ON THE RIGHT INBOARD FLAP.  OPERATIONAL CHECKS WERE GOOD.
